| Catalog Number |
6000-999-005 |
| Medical Device Problem Codes |
Break (1069); Component Missing (2306)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/05/2018
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during equipment testing after a procedure at the user facility the device's top was found to be missing.The procedure was completed successfully with the same device without a clinically significant delay; no adverse consequences or medical intervention were reported.
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.
Event or Problem Description